Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
179 Doctors are Online

Torn ligament, tingling and numbness in toes, blue vein seen across foot. Suggestion?

I fractured my (left) foot and tore the ligements around where my ankle is. It s been about four days and the swelling has gone down but my toes feel tingly and numb. When I take off the aircast to hop in the shower I can see a large blue vein across the outer side of my foot and part of the heel has a purple tinge. My appointment with an ortho surgeon is 6 days away so I m not sure if this is something I should be concerned about right away or can wait until then. I ve never broken/tore anything before so I m not sure what to expect.
Asked On : Mon, 4 Jun 2012
Answers:  1 Views:  248
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon, Joint Replacement 's  Response
I would suggest you to wait till appointment. You should continue to apply ice and compression bandage. Keep your ankle above the pillow and do not keep it hanging position. I will also recommend you to take Brufen tablet for pain relief.
Answered: Fri, 28 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor